# SDR UPS02839327

- Difficulty date: August 19, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 71,399 hours, 47,562 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 577992541
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 EXTERIOR SKIN BULGING STA 190 BETWEEN LONG 35L TO 35R, INTERNAL DOUBLER IS CORRODED BEYOND LIMITS REMOVED, FABRICATED AND REPLACED INTERNAL DOUBLER IAW DWG 5779925 AND SRM 51-1-20D, 51-1-21.
